Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Modules over quadratic and quaternion rings and transformations of quadratic forms


Author: Bart Rice
Journal: Trans. Amer. Math. Soc. 197 (1974), 75-86
MSC: Primary 15A63; Secondary 16A64
DOI: https://doi.org/10.1090/S0002-9947-1974-0344277-9
MathSciNet review: 0344277
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A study is made of transformations carrying certain quadratic and quaternary quadratic forms into multiples of themselves, and it is shown how these are related to the study of modules over quadratic and quaternion rings. Special automorphic transformations of n-ary quadratic forms may also exhibit a structure like those in the quadratic and quaternary cases.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 15A63, 16A64

Retrieve articles in all journals with MSC: 15A63, 16A64


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1974-0344277-9
Keywords: Quaternions, quadratic forms, composition algebras, automorphic transformations
Article copyright: © Copyright 1974 American Mathematical Society